Czech Republic (Česká Republika) - CZ
Serbia (Republika Srbija) - SRB
Unsure about whether you can safely use Crocin with other medicines? Learn more about using Crocin and other common medications at the same time with our simple guide.
Paracetamol and ibuprofen are both pain relief medicines, but they act in different ways and contain different ingredients.i
The main, or ‘active’, ingredient in Crocin is paracetamol, which is a pain reliever.i It’s used for treating mild to moderate aches and pains – such as headache, cold and flu symptoms, or toothache or muscle pain. i, ii, iii
The ibuprofen, is a non-steroidal anti-inflammatory drug (NSAID).i, iv This means that ibuprofen, and other NSAIDs like it, can help to reduce inflammation as well as ease pain, so it’s best used for treating conditions that may cause some swelling or inflammation – such as injuries, arthritis or period pain.i, iv
So, can you use ibuprofen and paracetamol at the same time?
Put simply: yes. In Adults, it is generally considered appropriate to take medicines containing ibuprofen and paracetamol simultaneously, since there’s no evidence that the two drugs have any harmful effects when they interact in the body.v In fact, research suggests that using paracetamol and an ibuprofen-containing drug together may even provide more effective relief for some types of pain than only using one of the two medicines.vi
However, it’s important to note that using ibuprofen and paracetamol together is not recommended for children, unless advised by a healthcare professional.vii
If you are in doubt about whether or not you should use a combination of ibuprofen and paracetamol (or any other medicine) to treat your pain, speak to your doctor. They are best equipped to advise you on the potential risks or side effects of using paracetamol with another medicine.
Always read the dosage instructions on the product label before using Crocin or any other medication.
Get relief from day to day pain with Crocin
Discover the full range of Crocin day to day pain relief products today and find out which one is right for you.
In many cases, using Crocin together with other anti-inflammatory pain relief medications (including ibuprofen) is considered appropriate when both medications are only used at the recommended dose (as per the instructions on the product label, unless otherwise specified by your doctor).
For example, in most cases, Crocin may be used safely in combination with the following NSAIDs:
While these medicines may be used in combination with paracetamol to help provide more effective pain relief, you should always consult your doctor for more information before using any of the above in combination with paracetamol.
Can I use Crocin with other common pain relievers?
Since it is paracetamol-based, Crocin may also be recommended by your HCP to be used in combination with the following common pain relievers:
Always consult a doctor or pharmacist before using the above medications. When using, always follow the dosage instructions on the product label.
Can I Use Crocin with other Paracetamol-based Medicines?
No, it is not recommended that you take Crocin with any other medicines that contain paracetamol.ii
Crocin and Alcohol
You should always consult your doctor if you regularly drink alcohol. Cases of liver dysfunction and failure have been reported in patients that are chronic heavy users of alcohol.
i. Which painkiller to use. NHS. https://www.nhs.uk/page-removed/. Accessed 10/05/22.
ii. Paracetamol for adults. NHS. https://www.nhs.uk/medicines/paracetamol-for-adults/. Accessed 10/05/22.
iii. Paracetamol. NHS Inform (Scotland). https://www.nhsinform.scot/tests-and-treatments/medicines-and-medical-aids/types-of-medicine/paracetamol. Accessed 10/05/22.
iv. NUROFEN 200 mg TABLETS (PRODUCT INFO) Medicines.Org.UK. https://www.medicines.org.uk/emc/product/5936/smpc#PRODUCTINFO. Accessed 10/05/22.
v. Can I take paracetamol and ibuprofen together? NHS. https://www.nhs.uk/medicines/paracetamol-for-adults/. Accessed 10/05/22.
vi. Paracetamol/ibuprofen combinations for acute pain. NPS MedicineWise. https://www.nps.org.au/news/paracetamol-ibuprofen-combinations-for-acute-pain. Accessed 10/05/22.
vii. Can I give my child paracetamol and ibuprofen at the same time? NHS. https://www.nhs.uk/medicines/paracetamol-for-children/. Accessed 10/05/22.
viii. Voltaren Gel (diclofenac sodium topical gel). U.S. Food & Drug Administration. https://www.accessdata.fda.gov/drugsatfda_docs/label/2009/022122s006lbl.pdf. Accessed 10/05/22.
ix. Diclofenac. NHS. https://www.nhs.uk/medicines/diclofenac/. Accessed 10/05/22.
x. Ponstan. NPS MedicineWise. https://www.nps.org.au/medicine-finder/ponstan-capsules. Accessed 10/05/22.
xi. Mefenamic acid with paracetamol. Drugs.Com. https://www.drugs.com/drug-interactions/mefenamic-acid-with-paracetamol-1545-0-11-2744.html..html. Accessed 10/05/22.
xii. Naprogesic. Health Direct. https://www.healthdirect.gov.au/medicines/brand/amt,53327011000036106/naprogesic. Accessed 10/05/22.
xiii. Naproxen. NHS. https://www.nhs.uk/medicines/naproxen/. Accessed 10/05/22.
xiv. Aspirin for pain relief. NHS. https://www.nhs.uk/medicines/aspirin-for-pain-relief/. Accessed 10/05/22.
xv. Codeine. NHS. https://www.nhs.uk/medicines/codeine/. Accessed 10/05/22.